# SDR AALA972111

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 44MY232796
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - FLT 104 - EN ROUTE JFK/LHR - DURING CRUISE, EMERGENCY LIGHTS ILLUMINATED AND REMAINED ILLUMINATED UNTIL LIGHT TEST SWITCH WAS ROTATED.  AIRCRAFT PROCEEDED TO LHR AND LANDED WITHOUT INCIDENT.  CLEANED CONTACTORS ON EMERGENCY LIGHT TEST SWITCH AT 1L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
